# SDR UALA2011013100528

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 59,205 hours, 10,604 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Sheared
- Location: L1 Door Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L, NR8 AFT STOP FITTING BUSHING IS SHEARED OFF.  CASTING IS OK.  REPLACED BUSHING AND RIG STOP.
